Lemsip Multi-Symptom Cold and Flu Relief 16 Pack
  Product ID: 2693237

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Multi-Symptom Cold and Flu Relief 16 Pack
Prescription Required

Lemsip Multi-Symptom Cold and Flu Relief 16 Pack

Drug Name:Medicinal Cannabis
Product ID:2693237
$13.99
$1.00 Off RRP
Don't Pay RRP: $14.99
PRIVATE PRICE
Add to cart
Delivered by Airlock Post. This item will require a valid form of ID and signature on delivery, matching the name on the order.
It will not be left unattended, even if you have an 'Authority to Leave' arrangement for your address.
Delivered by Airlock Post. This item will require a valid form of ID and signature on delivery, matching the name on the order.
It will not be left unattended, even if you have an 'Authority to Leave' arrangement for your address.
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Multi-Symptom Cold and Flu Relief 16 Pack

Lemsip Multi-Symptom Cold and Flu Relief 16 Pack

Product ID: 2693237
$13.99
$1.00 Off RRP
Don't Pay RRP: $14.99
Available via Click & Collect
Temporarily low stock online
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Temporarily Low Stock Online
Temporarily Low Stock Online -
Please Try Your Local Store
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Lemsip Multi-Symptom
Lemsip Multi-Symptom
Lemsip Multi-Symptom Relief Capsules have an All-in-One formula that fights 8 major Cold & Flu symptoms.

Cold & Flu symptoms can leave you reaching for multiple solutions for relief, reach for an efficacious rememdy with Lemsip Multi-Symptom Relief. Effective relief from:

  • - Sore throat
  • - Blocked nose
  • - Runny nose
  • - Chesty cough
  • - Sinus pain
  • - Headache
  • - Body aches & pains
  • - Fever

Lemsip's non-drowsy formula means that you can soothe symptoms of your cold & flu in your day.

Lemsip Multi-Symptom

All in One formula for 8 major Cold & Flu symptoms

Lemsip Multi-Symptom

Fights 8 major Cold & Flu symptoms

Lemsip Multi-Symptom

Now available in capsules

Lemsip Multi-Symptom

Effective multi-symptoms relief

Lemsip Multi-Symptom

Non-drowsy formula

Lemsip Multi-Symptom

Helps loosen and clear chest congestion

Lemsip Multi-Symptom

Effective on blocked and runny nose

Lemsip Multi-Symptom

Effective for headaches, body aches and pains.

General Information

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Suitable For: adults and children over 12 years old. For the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion. Do not take Nurofen Cold & Flu and Lemsip together. Do not use more than 1 Lemsip product at a time.

Product Claims: Relieves 8 major cold & flu symptoms

Boxed Contents: 16 Capsules

Size: 16 Capsules

Shelf Life in Days: 1095

Warnings

Do not:
- use in children 12 years and under.
- give or take with other products containing paracetamol.

CAUTION

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48 hours.
Unless advised by a doctor or pharmacist:
- Do not take with other products containing paracetamol
Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems
- If you take anti-depressant medication
- Do not take with other medicines intended to treat the symptoms of a common cold
- Unless a doctor has advised: Do not use if you have liver or kidney problems.
- Not recommended during breastfeeding
While using this product
! This product may cause sleeplessness
! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice.
! Keep out of reach of children

IMPORTANT INFORMATION

This product does not contain: Gluten or lactose

Ingredients

Maize starch,
Croscarmellose sodium,
Sodium Laurilsulphate,
Magnesium stearate,
Talc

Active Ingredients: paracetamol 500 mg, phenylephrine hydrochloride 6.1 mg, guaifenesin 100 mg

Directions

Keep to the recommended dose.
How to take: Swallow whole with water. Do not chew.
How much to take:
For adults and children over 12 years: 2 capsules
Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours.

USAGE ADVICE

Do not use if security seal or blister is torn or damaged.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius